Journal of Differential Geometry

Local removable singularity theorems for minimal laminations

William H. Meeks, Joaquín Pérez, and Antonio Ros

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we prove a local removable singularity theorem for certain minimal laminations with isolated singularities in a Riemannian three-manifold. This removable singularity theorem is the key result used in our proof that a complete, embedded minimal surface in $\mathbb{R}^3$ with quadratic decay of curvature has finite total curvature.

Article information

J. Differential Geom., Volume 103, Number 2 (2016), 319-362.

First available in Project Euclid: 16 May 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Meeks, William H.; Pérez, Joaquín; Ros, Antonio. Local removable singularity theorems for minimal laminations. J. Differential Geom. 103 (2016), no. 2, 319--362. doi:10.4310/jdg/1463404121.

Export citation